# SDR 95ZZZX6537

- Difficulty date: October 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6238P
- Make and model: Cessna 152
- Aircraft serial: 15284990
- Engine: Lyc O235N2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Pushrod
- Part number: 73806
- Condition: Failed
- Location: Valve Train
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUSHROD MARKED AS 73806# FAILED AT END OF PUSHROD.  LYCOMING MANDATORY SB OA-522 IN CONJUNCTION WITH AD 95-03-10, WAS ACCOMPLISHED 2-16-95.  NO DEFECTS IN ENGINE VALVE TRAIN OR VALVES STICKING WERE NOTED.  PARTS WERE REPLACED AND ENGINE RAN OK AND RETURNED TO SERVICE.  THE POUND SIGN (*) HAD BEEN HAND ENGRAVED NEXT TO STAMPED P/N 73806, WAS ONLY UNUSUAL THING NOTED.  NO OTHER MARKINGS WERE FOUND.
